# SDR VTZA97355

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

JFK/IAD - FLT 6235 - DURING CRUISE AT 1155 HOURS ON 6-27-97, EXPERIENCED A BIRD STRIKE ABOVE THE CENTER COCKPIT WINDOW. THERE WAS NO LOSS OF AIRCRAFT PRESSURIZATION AND THE WINDSCREEN DID NOT SHATTER.  AIRCRAFT CONTINUED EN ROUTE AND LANDED AT IAD WITH NO PROBLEM.  IAD MAINTENANCE INSPECTED THE CENTER WIND SCREEN IAW MAINTENANCE PROCEDURES AND FOUND NO DEFECTS TO BE NOTED.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
